# SDR NSVA2011034

- Difficulty date: February 19, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N208WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4208
- Aircraft time: 6,099 hours, 5,903 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Adapter
- Part number: 4100S02804
- Part serial: 1872
- Condition: Malfunctioned
- Location: Engine
- Part time: 706 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHILE WAITING IN LINE FOR DEPARTURE THE CREW SMELLED A BURNING SMELL, NO SMOKE, AND RECEIVED AN ENGINE ADAPT HEAT LIGHT.  RETURNED TO GATE.  REPLACED ENGINE INTAKE ADAPTER, OPS CHECKED GOOD.
